Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Why I have squeezing feeling in my heart?

I have a squeezing feeling in my heart. anyone know what is? it feels like someone has taken my heart in their hands and just started squeezing it. i have no idea what it is
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  2168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Depends, has it happened before? Does the pain go anywhere else? When does it happen? -I've had a related problem for about three years and I haven't died yet. Though, my parents made the assumption of calling my heart troubles a bone problem, so make sure to explain it correctly to the doctor+family, which you should asap. If you've got squeezing pain, and don't get your heart checked out thoroughly, you might miss something and end up like me in serious pain everyday =\ I'm just now getting the right testing done...But its so bad now I can't work or do much of anything, but don't let it get you down, and remember to see your doctor - !
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor